# SDR DXTA200400380

- Difficulty date: September 5, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N210QS
- Make and model: Amd FALCON2000
- Aircraft serial: 211
- Aircraft time: 933 hours, 556 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: W17049
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH GEAR SELECTED DOWN LT GEAR INDICATOR INOP, TESTED GEAR LIGHTS AND LT GEAR LIGHTS FAILED TO TEST.  ACCOMPLISHED GEAR NOT DOWN CHECKLIST IAW PILOT EMERGENCY PROCEDURES, USED ALTERNATE GEAR EXTENSION CHECKLIST TO LOWER INSURE GEAR DOWN.  REPLACED BOTH BULBS ON CONFIGURATION PANEL FOR LT MAIN GEAR DOWN AND LOCKED INDICATION.  OPS CHECK GEAR INDICATIONS NORMAL, COMPLETED LANDING GEAR OPERATIONAL CHECKS AFTER EMERGENCY EXTENSION IAW MM CHAPTER 32-002, OPS CHECK GOOD.
